# SDR HEEA954437

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 214075231007
- Condition: Error
- Location: Cockpit Vor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR NEEDLE 10 DEGREES OFF.  PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
